IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

On the frequency of eusociality in snapping shrimps (Decapoda: Alpheidae), with description of a second eusocial species
Duffy, J.E. (1998). On the frequency of eusociality in snapping shrimps (Decapoda: Alpheidae), with description of a second eusocial species. Bull. Mar. Sci. 62(3): 387-400
In: Bulletin of Marine Science. University of Miami Press: Coral Gables. ISSN 0007-4977, more
Peer reviewed article  

Available in Author 

Keyword
    Marine

Author  Top 
  • Duffy, J.E.

All data in IMIS is subject to the VLIZ privacy policy Top | Author